RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 65–70 (Mi mz5655)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological cones, operator equations, and the Newton–Kantorovich method

M. F. Sukhinin


Full text: PDF file (443 kB)

English version:
Mathematical Notes, 1983, 33:1, 32–34

Bibliographic databases:

UDC: 513.8
Received: 20.01.1978
Revised: 05.02.1982

Citation: M. F. Sukhinin, “Topological cones, operator equations, and the Newton–Kantorovich method”, Mat. Zametki, 33:1 (1983), 65–70; Math. Notes, 33:1 (1983), 32–34

Citation in format AMSBIB
\Bibitem{Suk83}
\by M.~F.~Sukhinin
\paper Topological cones, operator equations, and the Newton--Kantorovich method
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 65--70
\mathnet{http://mi.mathnet.ru/mz5655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691256}
\zmath{https://zbmath.org/?q=an:0535.47009|0508.47013}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 32--34
\crossref{https://doi.org/10.1007/BF01141196}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600007}


Linking options:
  • http://mi.mathnet.ru/eng/mz5655
  • http://mi.mathnet.ru/eng/mz/v33/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Sukhinin, “On the solubility of equations in partially ordered sets and semimetric spaces”, Russian Math. Surveys, 44:5 (1989), 220–221  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. F. Sukhinin, “On three principles of solvability of operator equations”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 35–46  mathnet  crossref  mathscinet  zmath  isi
    3. F. S. Stonyakin, “On Sublinear Analogs of Weak Topologies in Normed Cones”, Math. Notes, 103:5 (2018), 859–864  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020